How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Hi, I am taking terbinafine tablets (250mg once a day). I have

Resolved Question:

Hi, I am taking terbinafine tablets (250mg once a day). I have experienced a couple of side effects - muscle pain and bruising on my leg. I can only see my GP who prescribed it in 4 days time. Do i continue taking the drug until i see my GP?
Thank You
Shalene
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Bruising and muscle paincan be experidnced witb terbinafine.
This may also suggest underlying liver problem.
These symptoms may worsen with further use of terbinafine.
Hence, you will need to didcontinue terbinafine for now til, further evaluation.
Best wishes and Happy Holidays
Dr Basu and other Medical Specialists are ready to help you